# SDR ASAA2022102940913

- Difficulty date: October 29, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,177 hours, 12,951 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320400
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER SURFACE CORRODED BETWEEN FR67 AND FR68 RBL 24. GROUNDED - YES. REMOVED AND REPLACED 1EA FLOORBEAM IN MAIN CABIN AT RBL24 FR67 - FR70 IAW A320 SRM 54-41-14-01-A AND SRM 51-42-11/001 REV. 26 01 AUG 2022.
